# SDR DALA14007739210

- Difficulty date: January 31, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, BS 180, LBL 8 - 40 FLOORBEAM CORRODED.  R & R FLOORBEAM IAW SRM 51-10-05 AND 51-30-02.
